| Model Number |
1608002131 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/17/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a surgical procedure, the drill bit broke, an x-ray was performed to locate the broken tip.The procedure was completed successfully a delay of five minutes; no adverse consequences or medical intervention were reported.
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Device not returned.
Additional Manufacturer Narrative
H6: the quality investigation is complete.
Event or Problem Description